# SDR 97ZZZX4498

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41142
- Make and model: Piper PA-31-350
- Aircraft serial: 318352034
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Fuel Inj
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HTO/LGA - EN ROUTE AT APPROXIMATELY 1630 WITH 4 PASSENGERS ONBOARD, MADE UNSCHEDULED, PRECAUTIONARY LANDING.  AFTER A NORMAL TAKEOFF AND CLIMB, LEVELED OFF AT 3,000 FEET.  APPROXIMATELY -10 MINUTES INTO FLIGHT, THE F.O. REPORTED THE RT ENGINE TIT (TURBINE INLET TEMP) WAS ABOVE NORMAL AND RISING, AND FUEL FLOW WAS BELOW NORMAL.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  THE PIC ELECTED TO MAKE A PRECAUTIONARY LANDING.  MAINTENANCE DISCOVERED A FUEL INJECTOR LINE WAS LOOSE.  CORRECTIVE MAINTENANCE AND AIRCRAFT PROPERLY RETURNED TO SERVICE.
